I have a strange body that don’t seem to tolerate any psychiatric drugs. I tried all SSRIs and SNRIs, lamotrigine, Agomelatine and so on. Always the same - My muscles tense up, jaw clenching, ”twitches” that move around randomly and come only when relaxing. Been pushing forward on 50 mg Luvox for 5 weeks (25 mg first 2 weeks). It will not go away I guess? Doctors are clueless and just keep trying out meds.
Sometimes these effects did go away with me. Now I am wondering if I should graduate to a SNRI vs the Prozac I am now on. hat I found of this site helped me in providing well researched objective opinions about what effects I have encountered. Use the my med function to see if there are any know interactions with what you are taking. I found one and hopefully I am on the road to recovery from discontinuing that one. Keep up the fight.
Leadore' djc has given a good answer the problem is we all react different with medications and most of the SSRI and SNRI you must take for 2 weeks and may feel the increase in your symptoms then they raise the dose as you get used to it and most of them by the time you are at 6 to 8 weeks that is when the full blood level you should have and be starting to feel better, But what you are saying they stop before you get there and start yourself on something else. if that is the case they should be slowly withdrawing the one medication your on while they start the new one. And yes in time if they taper you off of a ssri you can get the side effects to stop if they take you off slowly over a period of time. WHAT IT sounds to me is you are always having withdrawals from one as you get the side effect form the new one but you can't really tell which it is. But one thing for sure is if you are not having the side effect on something they are trying you should know that you should stay on it for 6 weeks to 8 weeks unless the side effects are just too bad.But these muscle spasms you should not have to deal with. IF this does continue and these are just general doctors you may have to look up or check your insurance to see what physiatrist you can wee that know these medications much better and what could be causing some of these problems I wish you all the luck in the world and please feel free to come back and comment on anything you are having problems with. And remember most of these medications should not just be stopped by tapered off of so remind them of that. Chuck1957
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2013 • 3 answers
Depression - I seem to get very physically sick on all of the SSRI and SNRI medications. Iam either?
Posted 18 Oct 2015 • 3 answers
Posted 14 Apr 2016 • 1 answer
Posted 3 Sep 2017 • 1 answer
Posted 11 Nov 2017 • 3 answers